Access count of this item: 142

Files in This Item:
File Description SizeFormat 
0990-27.pdf525.7 kBAdobe PDFView/Open
Title: 方程式$x^d=0$に対するregula falsiの大域収束性について(科学技術における数値計算の理論と応用II)
Authors: 山岸, 義和  KAKEN_name
Author's alias: YAMAGISHI, Yoshikazu
Issue Date: Apr-1997
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 990
Start page: 244
End page: 249
URI: http://hdl.handle.net/2433/61081
Appears in Collections:0990 科学技術における数値計算の理論と応用II

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.